SciELO - Scientific Electronic Library Online

 
vol.50 número1A Compact trace theorem for domains with external cuspsAmalgamation Property in Quasi-Modal algebras índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

MOHAMMAD, Ali J.  e  HASSAN, Amal K.. Simultaneous approximation by a new sequence of Szãsz-beta type operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 31-40. ISSN 0041-6932.

In this paper, we study some direct results in simultaneous approximation for a new sequence of linear positive operators of Szãsz-Beta type operators. First, we establish the basic pointwise convergence theorem and then proceed to discuss the Voronovaskaja-type asymptotic formula. Finally, we obtain an error estimate in terms of modulus of continuity of the function being approximated.

Palavras-chave : Linear positive operators; Simultaneous approximation; Voronovaskaja-type asymptotic formula; Degree of approximation; Modulus of continuity.

        · texto em Inglês     · pdf em Inglês